# SDR UPS08853157

- Difficulty date: July 29, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 2 WORN AREAS EITHER SIDE OF O/B FLAP STA 340 LT FLAP.  FABRICATED AND INSTALLED REPAIR DOUBLER ON O/B SIDE OF STA 340 IAW SRM  57-07-01 AND 51,1-21A.
